IUMJ

BibTeX

@ARTICLE{iumj21003,
    author = "Donald Short",
     title = "A Vietoris-Begle Theorem for Differentiable Maps",
   journal = "Indiana Univ. Math. J.",
  fjournal = "Indiana University Mathematics Journal",
    volume = 21,
      year = 1972,
     issue = 1,
     pages = "19--25",
      issn = "0022-2518",
     coden = "IUMJAB",
   mrclass = "",
}

amsrefs

\bib{iumj21003}{article}{
     author = {Short, Donald},
      title = {A Vietoris-Begle Theorem for Differentiable Maps},
    journal = {Indiana Univ. Math. J.},
     volume = {21},
       year = {1972},
     number = {1},
      pages = {19 \ndash 25},
}